# SDR USAA060119

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 AT PSU RAIL BETWEEN STRINGER 8 AND 9 RT.  CUT OUT DAMAGED AREA.  INSTALLED REPAIR DOUBLERS IAW TR 53-10-20C AND EA 97304, DEFECT SIZE: .250 INCH.
